I am 16 I was in the middle of my cycle and and I had sex but the condom broke so he pulled out and then came. So I went to the store the next morning and bought plan b and took it 16 hours after. I have had a stomach ace and felt dizzy at times. I'm also getting a lot more white discharge. It has been 5 days since the incident. I am freaking out cause I am not suppose to get my period till two weeks from now. How likely is it that I could be pregnant?
You are having side effects from the Plan b. You may even bleed for a few days, then when its time for your period it will be late. While plan B isn't as effected as taking regular birth control pills are, its not too likely you're pregnant. They aren't making condoms like they used to, that's for sure. I don't think I'd trust them to prevent pregnancy if I was a teen who is afraid of pregnancy, I'd get something better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2014 • 1 answer
Posted 5 Nov 2015 • 1 answer
Posted 14 Jan 2016 • 1 answer
Posted 26 Feb 2016 • 3 answers
Posted 14 Mar 2016 • 1 answer